# SDR AALA202308224591

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 16,637 hours, 7,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER LOWER FLANGE, LOCATED AT BS 230, S23R, WL 150.45. REPAIRED DOUBLER PER SRM 53-10-15-2R-4.
